MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION SPECTRA; SPINAL CORD STIMULATOR
Model Number SC-2218-70E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fever (1858)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description
A report was received that the patient developed superficial infection at the lead site after the trial leads were pulled out.The patient had fever and the infection was related to superficial needle entry.The patient was admitted to the hospital due to possible epidural abscess and was administered intravenous antibiotics.The patient was doing well.

Brand Name
PRECISION SPECTRA
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6602868
Report Number3006630150-2017-02017
Device Sequence Number1267139
Product Code LGW
UDI-Device Identifier08714729820741
UDI-Public(01)08714729820741(17)181110(10)19937712
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/10/2018
Device Model NumberSC-2218-70E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date05/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age40 YR